By Topic

Displacement of the Zeros of the Impedance Z(p) Due to Incremental Variations in the Network Elements

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Papoulis, A. ; Consultant, Burroughs Corp., Res. Center, Paoli, Pa.; Elec. Eng. Dept., Polytechnic Institute of Brooklyn, B''klyn., N.Y.

The purpose of this paper is to evaluate the displacement of the zeros pk0 of the impedance Z(p) due to the variations ¿z in the impedance of any network element. It is shown that the displacement is approximately proportional to the mth root of (-¿z) evaluated at p = pk0, where m is the multiplicity of pk0, and the proportionality factor equals the coefficient Ak of (p-pk0)-m in the partial fraction expansion of 1/Z(p).

Published in:

Proceedings of the IRE  (Volume:43 ,  Issue: 1 )